The Open UniversitySkip to content
 

The multiple sets of deletion measures and masking in regression

Wang, Dong Q.; Critchley, F. and Smith, Peter J. (2003). The multiple sets of deletion measures and masking in regression. Communications in Statistics - Theory and Methods, 32(2) pp. 407–413.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1081/STA-120018192
Google Scholar: Look up in Google Scholar

Abstract

Single set deletion influence analysis was introduced by Cook and Weisburg (Cook, R. D., Weisberg, S. (1982). Residuals and Influence in Regression . Chapman and Hall: New York); Pena and Yohai (Pena, D., Yohai, V. J. (1995). The detection of influential subsets in linear regression by using an influence matrix. J. R. Statist. Soc. B 57(1): 145-156); Barrett and Ling (Barrett, B. E., Ling, R. F. (1992). General classes of influence measures for multivariate regression. J. Amer. Stiatist. Assoc. 87(417):184-191); and Cook (Cook, R. D. (2000). Detection of influential observations in linear regression. Technometrics 42(1):65-68). Multiple sets of deletion measures and conditional influence analysis are given in regression models by Wang and Critchley (Wang, D. Q., Critchley, F. (2000). Multiple deletion measures and influence in regression model. Communication in Statistics: Theory and Methods 29(11): 2391-2404). The present paper is concerned with multiple sets of deletion measures and masking problems in linear regression models. Masking problems have been discussed by Atkinson (Atkinson, A. C. (1985). Plot, Transformations and Regression . Clarendon: Oxford) and Lawrance (Lawrance, A. J. (1995). Deletion influence and masking in regression. J. R. Statist. Soc. B 57(1):181-189). In this paper we are particularly interested in conditional influence and masking problems for the detection of two influential subsets.

Item Type: Journal Article
Copyright Holders: 2003 Marcel Dekker, Inc.
ISSN: 0361-0926
Keywords: linear regression; influence analysis; conditional influence; multiple sets of deletion measures; masking; deletion measures and multivariate regression
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22643
Depositing User: Sarah Frain
Date Deposited: 12 Aug 2010 11:54
Last Modified: 02 Dec 2010 21:02
URI: http://oro.open.ac.uk/id/eprint/22643
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk